# SDR ASOA2014022710029

- Difficulty date: February 18, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,378 hours, 28,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RADIUS OF FLOORBEAM ANGLE CRACKED, RBL 9 BS 280.  R & R FLOORBEAM ANGLE IAW SRM 51-42-21.
